# SDR DALA2017102407780

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 69,387 hours, 12,846 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMBING THRU FL 250,  LEFT FWD ENTRY DOOR EICAS MESSAGE CAME ON.  PRESSURIZATION NORMAL.  OP TESTED IAW AMM 52-11.  DOOR WORKS NORMAL, ALSO OP TEST OF SLIDE ARMING IAW AMM 52-73.
